Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25308
Title: Mathematical programs with vector optimization constraints
Authors: Liou, YC
Yang, XQ 
Yao, JC
Keywords: Mathematical programs with equilibrium constraints
Multiobjective programming
Stackelberg problems
Variational inequalities
Issue Date: 2005
Publisher: Springer
Source: Journal of optimization theory and applications, 2005, v. 126, no. 2, p. 345-355 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, we introduce mathematical programs with vector optimization constraints. For these problems, we establish two models in both the weak Pareto solution and Pareto solution setting. Some new existence results are obtained under rather weak conditions. We establish also equivalences between mathematical programs with vector optimization constraints and mathematical programs with vector variational inequality constraints.
URI: http://hdl.handle.net/10397/25308
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-005-4720-4
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

34
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.